# SDR SWAA2022012636627

- Difficulty date: July 11, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 56,397 hours, 32,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO BAY BS 887 FLOOR T STRAP IS CORRODED / REMOVED AND REPLACED AFT CARGO BAY BS 887 FLOOR T STRAP IAW SRM 51-40-02 AND DWG AIPC 53-42-11-30.
